Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Note on Wieferich’s Congruence for Primes p = 1 (mod 4)

This is a preview of subscription content, log in to check access.

References

  1. [1]

    H. Hasse,Vorlesungen über Zahlentheorie. Berlin 1950.

  2. [2]

    S. Jakubec, Note on the congruence of Ankeny-Artin-Chowla type modulo p2.Acta Arith., to appear.

  3. [3]

    —, The congruence for Gauss’s period.J. Number Theory 48 (1994), 36–45.

  4. [4]

    —, On Vandiver’s Conjecture.Abh. Math. Sem. Univ. Hamburg 64 (1994), 105–124.

  5. [5]

    N. E. Nörlund,Vorlesungen über Differenzenrechnung. Springer, 1924.

Download references

Author information

Correspondence to S. Jakubec.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jakubec, S. Note on Wieferich’s Congruence for Primes p = 1 (mod 4). Abh.Math.Semin.Univ.Hambg. 68, 193–197 (1998). https://doi.org/10.1007/BF02942562

Download citation

Keywords

  • Euler Number
  • Primitive Root
  • Bernoulli Polynomial
  • Dirichlet Character
  • Congruence Modulo